# SDR DXTA2021102951060

- Difficulty date: October 28, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0273
- Aircraft time: 421 hours, 307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: REPEAT RIGHT UP. MAIN CABIN DOOR DOES NOT CLOSE PROPERLY. HANDLE MUST BE SLAMMED DOWN HARD TO CLOSE AND LATCH DOOR. NOT A SMOOTH OPERATION.
